Ueber die Integration simultaner partieller Differentialgleichungssysteme.
Mathematische Annalen, Tome 41 (1893), pp. 260-285
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1893__41_157616,
author = {L. Koenigsberger},
title = {Ueber die {Integration} simultaner partieller {Differentialgleichungssysteme.}},
journal = {Mathematische Annalen},
pages = {260--285},
year = {1893},
volume = {41},
zbl = {24.0328.01},
url = {http://geodesic.mathdoc.fr/item/MAN_1893__41_157616/}
}
L. Koenigsberger. Ueber die Integration simultaner partieller Differentialgleichungssysteme.. Mathematische Annalen, Tome 41 (1893), pp. 260-285. http://geodesic.mathdoc.fr/item/MAN_1893__41_157616/